Remarks on l-conformal extension of the Newton-Hooke algebra

Anton Galajinsky, Ivan Victorovich Masterov

Результат исследований: Материалы для журналаСтатья

47 Цитирования (Scopus)

Выдержка

The l-conformal extension of the Newton-Hooke algebra proposed in [J. Negro, M.A. del Olmo, A. Rodriguez-Marco, J. Math. Phys. 38 (1997) 3810] is formulated in the basis in which the flat space limit is unambiguous. Admissible central charges are specified. The infinite-dimensional Virasoro-Kac-Moody type extension is given.

Язык оригиналаАнглийский
Страницы (с-по)265-267
Число страниц3
ЖурналPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Том702
Номер выпуска4
DOI
СостояниеОпубликовано - 19 авг 2011

Отпечаток

newton
algebra

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Цитировать

Remarks on l-conformal extension of the Newton-Hooke algebra. / Galajinsky, Anton; Masterov, Ivan Victorovich.

В: Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, Том 702, № 4, 19.08.2011, стр. 265-267.

Результат исследований: Материалы для журналаСтатья

@article{3a3eb61060ed409f9d9b1348399edd26,
title = "Remarks on l-conformal extension of the Newton-Hooke algebra",
abstract = "The l-conformal extension of the Newton-Hooke algebra proposed in [J. Negro, M.A. del Olmo, A. Rodriguez-Marco, J. Math. Phys. 38 (1997) 3810] is formulated in the basis in which the flat space limit is unambiguous. Admissible central charges are specified. The infinite-dimensional Virasoro-Kac-Moody type extension is given.",
keywords = "Conformal Galilei algebra, Conformal Newton-Hooke algebra",
author = "Anton Galajinsky and Masterov, {Ivan Victorovich}",
year = "2011",
month = "8",
day = "19",
doi = "10.1016/j.physletb.2011.06.093",
language = "English",
volume = "702",
pages = "265--267",
journal = "Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics",
issn = "0370-2693",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - Remarks on l-conformal extension of the Newton-Hooke algebra

AU - Galajinsky, Anton

AU - Masterov, Ivan Victorovich

PY - 2011/8/19

Y1 - 2011/8/19

N2 - The l-conformal extension of the Newton-Hooke algebra proposed in [J. Negro, M.A. del Olmo, A. Rodriguez-Marco, J. Math. Phys. 38 (1997) 3810] is formulated in the basis in which the flat space limit is unambiguous. Admissible central charges are specified. The infinite-dimensional Virasoro-Kac-Moody type extension is given.

AB - The l-conformal extension of the Newton-Hooke algebra proposed in [J. Negro, M.A. del Olmo, A. Rodriguez-Marco, J. Math. Phys. 38 (1997) 3810] is formulated in the basis in which the flat space limit is unambiguous. Admissible central charges are specified. The infinite-dimensional Virasoro-Kac-Moody type extension is given.

KW - Conformal Galilei algebra

KW - Conformal Newton-Hooke algebra

UR - http://www.scopus.com/inward/record.url?scp=79960969881&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960969881&partnerID=8YFLogxK

U2 - 10.1016/j.physletb.2011.06.093

DO - 10.1016/j.physletb.2011.06.093

M3 - Article

AN - SCOPUS:79960969881

VL - 702

SP - 265

EP - 267

JO - Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics

JF - Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics

SN - 0370-2693

IS - 4

ER -